We study the number of solutions of the general semigroup equation in one variable, , as well as of the system of equations $X^2=X, Y^2=Y, XY=YXH\wr T_nH$ with the full transformation semigroup on letters. For these solution numbers, we provide explicit exact formulae, as well as asymptotic estimates. Our results concerning the first mentioned problem generalize earlier results by Harris and Schoenfeld (J. Combin. Theory Ser. A 3 (1967), 122-135) on the number of idempotents in , and a partial result of Dress and the second author (Adv. in Math. 129 (1997), 188-221). Among the asymptotic tools employed are Hayman’s method for the estimation of coefficients of analytic functions and the Poisson summation formula.

生成讲解博客的中文版本

生成AI智能校验的中文版本